Provision Of Antibiotics For The Diagnosis Of Typhus With Complaints Of Dizziness And Nausea?

Illustration of Provision Of Antibiotics For The Diagnosis Of Typhus With Complaints Of Dizziness And Nausea?
Illustration: Provision Of Antibiotics For The Diagnosis Of Typhus With Complaints Of Dizziness And Nausea? ncbi.nlm.nih.gov

Hi .. I was typed in BH 1/320 typoid without fever and diarrhea only had dizziness and nausea. With a blood pressure of 140 after routine consumption of the drug amlodipine. Is the drug not consistent after consuming Thiampenicol antibiotics for 5 days and after checking for blood again typoid remains 320 (no change) … and now given Cloramfenicol for 3 days?

1 Answer:

Hello Ruth,

Thank you for the question.

Dizziness and nausea can indeed be caused by typhoid fever. This disease arises due to Salmonella typhi bacterial infection that enters through the digestive tract, through food or drink contaminated with other patients' feces. Not only dizziness and nausea, often typhus will also make sufferers experience fever, weakness, bowel disorders, fatigue, headaches, excessive sweating, skin rashes, and many other complaints. But of course, the intensity of these various complaints can vary greatly from person to person, some mild, some severe. Your condition that does not feel a fever may be caused by mild fever intensity, so you do not realize.

Ideally, the diagnosis of typhus is made through a bacterial culture examination using blood, feces, or urine samples. However, in our country, the diagnosis is more generally made through serological tests, the Widal test. And judging from your testimony, indeed you might experience typhus. As for the results of your examination that have not changed after undergoing treatment with antibiotics, provided that the clinical symptoms that you feel have improved, can be harmless. It could also be that this condition does indicate inadequate treatment, reinfection, and many other possibilities.

Doctors or doctors in internal medicine who examine you directly are certainly more aware of this. Therefore, you should consult with him again so that further handling is done yes ..

So that your condition heals faster, the best thing to do is:

 Rest more 6-8 hours a day Eat small portions but often In order not to be nauseous, limit the consumption of foods that are hard and difficult to digest, for example high-fiber fruits and vegetables, coconut milk, sauces, grains Drink water at least 2-3 liters a day Do not carelessly take other medicines, other than what the doctor gave you. Hope you can help ..

: by

Related Question

Causes Of Meat Growing In The Armpits?

Causes Of Meat Growing In The Armpits?

(11 months ago)

I do not know warts or not or other similar. Since elementary school continues to grow in my armpits. Creep blackish brown color and very attached at all. This is the first time I ... Read more

Menstruation Continuously But Only In A Small Volume?

Menstruation Continuously But Only In A Small Volume?

(11 months ago)

Good afternoon, I menstruated continuously for 2 days, many menstruation on the 3rd day and so on a little. Is that still normal or not? Thank you... Read more

Medicine For Canker Sores?

Medicine For Canker Sores?

(10 months ago)

Evening, I want to ask. I have stouts, but they look like they have canker sores on my lower left lid. But there is no swelling in my left eye area. I have to seek treatment or wha... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *